Research shows a recurrence relation in desingularized multiple zeta functions, suggesting new findings and results.
We show that the desingularized multiple zeta function [Formula: see text] of Furusho et al. (Amer. J. Math. 139 (2017), no. 1, 147-173) satisfies a recurrence relation analogues to Equation (4) of Akiyama et al. (Acta. Arith. 98 (2001), no. 2, 107-116). As an application of this recurrence relation, we prove some known and some unknown results.
No takes yet. Share an insight, caveat, or question.
Sahoo et al. (2026) studied this question.
Synapse has enriched 5 closely related papers on similar clinical questions. Consider them for comparative context: